Bernstein – Nikolskii-type inequalities for algebraic polynomials in the Bergman space in regions of the complex plane

  • F. G. Аbdullayev Kyrgyz-Turkish Manas University, Bishkek, Kyrgyzstan and Mersin University, Turkey
  • C. D. Gün Gaziantep University, Turkey


UDC 517.5

We study Bernstein-type and Nikolskii-type estimates for arbitrary algebraic polynomial in regions of the complex plane.



F. G. Abdullayev, V. V. Andrievskii, On the orthogonal polynomials in the domains with $K$-quasiconformal boundary, Izv. Akad. Nauk Azerb. SSR, Ser. Fiz., Techn., Mat., № 1, 3 – 7 (1983).

F. G. Abdullayev, On the some properties of the orthogonal polynomials over the region of the complex plane, Part I, Ukr. Math. J., 52, № 12, 1807 – 1821 (2000), DOI:

F. G. Abdullayev, On the some properties of the orthogonal polynomials over the region of the complex plane, Part II, Ukr. Math. J., 53, № 1, 1 – 14 (2001),

F. G. Abdullayev, On the some properties of the orthogonal polynomials over the region of the complex plane, Part III, Ukr. Math. J., 53, № 12, 1934 – 1948 (2001), DOI:

F. G. Abdullayev, On the interference of the weight and boundary contour for orthogonal polynomials over the region, J. Comput. Anal. and Appl., 6, № 1, 31 – 42 (2004).

F. G. Abdullayev, The properties of the orthogonal polynomials with weight having singulerity on the boundary contour, J. Comput. Anal. and Appl., 6, № 1, 43 – 59 (2004).

F. G. Abdullayev, U. Deger, On the orthogonal polynomials with weight having singularity on the boundary of regions of the complex plane, Bull. Belg. Math. Soc., 16, № 2, 235 – 250 (2009). DOI:

F. G. Abdullayev, D. Aral, The relation between different norms of algebraic polynomials in the regions of complex plane, Azerb. J. Math., 1, № 2, 70 – 82 (2011), DOI:

F. G. Abdullayev, C. D. G¨un, On the behavior of the algebraic polynomials in regions with piecewise smooth boundary without cusps, Ann. Polon. Math., 111, 39 – 58 (2014), DOI:

F. G. Abdullayev, N. P. O¨ zkartepe, Uniform and pointwise Bernstein –Walsh-type inequalities on a quasidisk in the complex plane, Bull. Belg. Math. Soc., 23, № 2, 285 – 310 (2016). DOI:

F. G. Abdullayev, T. Tunc, Uniform and pointwise polynomial inequalities in regions with asymptotically conformal curve on weighted Bergman space, Lobachevskii J. Math., 38, № 2, 193 – 205 (2017), DOI:

F. G. Abdullayev, T. Tunc, G. A. Abdullayev, Polynomial inequalities in quasidisks on weighted Bergman space, Ukr. Math. J., 69, № 5, 675 – 695 (2017), DOI:

K. Astala, Analytic aspects of quasiconformality, Doc. Math. J., Extra vol. ICM II, 617 – 626 (1998).

L. Ahlfors, Lectures on quasiconformal mappings, Mir, Moscow (1966) (in Russian).

J. M. Anderson, F. W. Gehring, A. Hinkkanen, Polynomial approximation in quasidisks>, Different. Geom. and Complex Anal., Springer, Berlin, Heidelberg (1985). DOI:

V. V. Andrievskii, Constructive characterization of the harmonic functions in domains with quasiconformal boundary, Quasiconformal Continuation and Approximation by Function in the Set of the Complex Plane, Kiev (1985) (in Russian).

V. V. Andrievskii, V. I. Belyi, V. K. Dzyadyk, Conformal invariants in constructive theory of functions of complex plane, World Federation Publ. Co., Atlanta (1995).

V. V. Andrievskii, Weighted polynomial inequalities in the complex plane, J. Approx. Theory, 164, № 9, 1165 – 1183 (2012), DOI:

S. Balcı, M. Imashkyzy, F. G. Abdullayev, Polynomial inequalities in regions with interior zero angles in the Bergman space, Ukr. Math. J., 70, № 3, 362 – 384 (2018), DOI:

I. M. Batchaev, Integral representatıons in the regions which quasicinformal boundary and some of their applications, Avtoref. dis. cand. fiz.-mat. nauk, Baku (1981) (in Russian).

D. Benko, P. Dragnev, V. Totik, Convexity of harmonic densities, Rev. Mat. Iberoam., 28, № 4, 1 – 14 (2012), DOI:

S. N. Bernstein, Sur la limitation des derivees des polnomes, C. R. Math. Acad. Sci. Paris, 190, 338 – 341 (1930).

S. N. Bernstein, On the best approximation of continuos functions by polynomials of given degree, Izd. Akad. Nauk SSSR, vol. I (1952); vol. II (1954).

P. P. Belinskii, General properties of quasiconformal mappings, Nauka, Novosibirsk (1974) (in Russian).

Z. Ditzian, S. Tikhonov, Ul’yanov and Nikol’skii-type inequalities, J. Approx. Theory, 133, № 1, 100 – 133 (2005), DOI:

Z. Ditzian, A. Prymak, Nikol’skii inequalities for Lorentz spaces, Rocky Mountain J. Math., 40, № 1, 209 – 223, (2010), DOI:

V. K. Dzjadyk, Introduction to the theory of uniform approximation of function by polynomials, Nauka, Moscow (1977) (in Russian).

V. Kabayla, On some interpolation problems in the class $Hsb{p}$ for $p<1$, Dokl. USSR Acad. Sci., 132, № 5, 1002 – 1004 (1960) (in Russian).

O. Lehto, K. I. Virtanen, Quasiconformal mapping in the plane, Springer-Verlag, Berlin (1973). DOI:

F. D. Lesley, H¨older continuity of conformal mappings at the boundary via the strip method, Indiana Univ. Math. J., 31, 341 – 354 (1982), DOI:

D. I. Mamedhanov, Inequalities of S. M. Nikol’skii type for polynomials in the complex variable on curves, Soviet Math. Dokl., 15, 34 – 37 (1974).

G. V. Milovanovic, D. S. Mitrinovic, Th. M. Rassias, Topics in polynomials: extremal problems, inequalities, zeros, World Sci., Singapore (1994), DOI:

P. Nevai, V. Totik, Sharp Nikolskii inequalities with exponential weights, Anal. Math., 13, № 4, 261 – 267 (1987), DOI:

S. M. Nikol’skii, Approximation of function of several variable and imbeding theorems, Springer-Verlag, New York (1975). DOI:

Ch. Pommerenke, Univalent functions, Vandenhoeck & Ruprecht, G¨ottingen (1975).

Ch. Pommerenke, Boundary behaviour of conformal maps, Springer-Verlag, Berlin (1992), DOI:

I. Pritsker, Comparing norms of polynomials in one and several variables, J. Math. Anal. and Appl., 216, 685 – 695 (1997), DOI:

G. Szeg¨o, A. Zygmund, On certain mean values of polynomials, J. Anal. Math., 3, № 1, 225 – 244 (1953), DOI:

S. E. Warschawski, On differentiability at the boundary in conformal mapping, Proc. Amer. Math. Soc., 12, 614 – 620 (1961), DOI:

S. E. Warschawski, On H¨older continuity at the boundary in conformal maps, J. Math. and Mech., 18, 423 – 427 (1968), DOI:

J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Amer. Math. Soc. (1960).

How to Cite
АbdullayevF. G., and C. D. Gün. “Bernstein – Nikolskii-Type Inequalities for Algebraic Polynomials in the Bergman Space in Regions of the Complex Plane”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 73, no. 4, Apr. 2021, pp. 439 -54, doi:10.37863/umzh.v73i4.6306.
Research articles